# SDR ASAA2018040524178

- Difficulty date: April 5, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 42,977 hours, 12,800 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750231
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT RT TRANSITION PANEL IS CORRODED STA 727F TO 727J. GROUNDED - YES. BLENDED CORROSION FROM THE RT ZEE CHANNEL IN THE AFT PIT FROM BS-727F - 727J. (ORIGINAL MATERIAL WAS .040; .006 MAT REMOVED; .034 REMAINS) FOUND TO BE OUT OF LIMITS PER SRM 53-00-53, FIG 103, DETAIL "D". FABRICATION OF REPAIR PARTS ON N/R 22343, CARD G0977843. PARTS REMOVED AND INSTALLED ON N/R 22094, CARD G0977594.
